B. Devadas Acharya
B. Devadas Acharya
Department of Science and Technology, New Delhi
Verified email at thescientificindian.com - Homepage
TitleCited byYear
Arithmetic graphs
BD Acharya, SM Hegde
Journal of Graph Theory 14 (3), 275-299, 1990
1191990
Recent developments in the theory of domination in graphs and its applications
HB Walikar, BD Acharya, E Sampathkumar
1171979
Strongly indexable graphs
BD Acharya, SM Hegde
Discrete Mathematics 93 (2-3), 123-129, 1991
941991
Spectra and energies of iterated line graphs of regular graphs
HS Ramane, HB Walikar, SB Rao, BD Acharya, PR Hampiholi, SR Jog, ...
Applied mathematics letters 18 (6), 679-682, 2005
812005
Spectral criterion for cycle balance in networks
BD Acharya
Journal of Graph Theory 4 (1), 1-11, 1980
781980
Equienergetic graphs
HS Ramane, HB Walikar, SB Rao, BD Acharya, I Gutman, PR Hampiholi, ...
772004
Graphoidal covers and graphoidal covering number of a graph
BD Acharya, E Sampathkumar
Indian J. pure appl. Math 18 (10), 882-890, 1987
771987
Set-valuations and their applications
BD Acharya
MRI Lecture notes in Applied Mathematics, 1983
741983
Set-indexers of a graph and set-graceful graphs
BD Acharya
Allahabad Math. Soc. 16, 1-23, 2001
632001
Domination critical graphs
HB Walikar, BD Acharya
NATIONAL ACADEMY SCIENCE LETTERS-INDIA 2 (2), 70-72, 1979
591979
Bounds for the distance energy of a graph
HS Ramane, DS Revankar, I Gutman, SB Rao, BD Acharya, HB Walikar
Kragujevac Journal of Mathematics 31 (31), 59-68, 2008
462008
Set valuations of a graph and their applications
BD Acharya
MRI Lecture Notes in Applied Mathematics 2, 1986
421986
On the index of gracefulness of a graph and the gracefulness of two-dimensional square lattice graphs
BD Acharya, MK Gill
Indian J. Math 23, 81-94, 1981
381981
Open neighborhood graphs
BD Acharya, MN Vartak
Indian Institute of Technology Department of Mathematics Research Report, 1973
341973
Set sequential graphs
BD Acharya, SM Hegde
NATIONAL ACADEMY SCIENCE LETTERS-INDIA 8 (12), 387-390, 1985
331985
Hypergraphs with cyclomatic number zero, triangulated graphs, and an inequality
BD Acharya, M Las Vergnas
Journal of Combinatorial Theory, Series B 33 (1), 52-56, 1982
331982
The strong domination number of a graph and related concepts
BD Acharya
J. Math. Phys. Sci 14 (5), 471-475, 1980
331980
A characterization of consistent marked graphs
BD Acharya
NATIONAL ACADEMY SCIENCE LETTERS-INDIA 6 (12), 433-440, 1983
311983
Domination in hypergraphs
BD Acharya
AKCE J. Combin 4 (2), 117-126, 2007
302007
Graphoidal covers of a graph: a creative review
S Arumugam, BD Acharya, E Sampathkumar
Proceedings of the National workshop on Graph Theory and its Applications …, 1996
301996
The system can't perform the operation now. Try again later.
Articles 1–20